# SDR FDEA202503140393

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE LOWER   STRINGER DOUBLER STATION XOS 906.5607. EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE LOWER STRINGER DOUBLER   STATION XOS 906.5607 EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 57-40-03-2R REPAIR 1   FIGURE 201. EO # 1-5100-7-5001B7 PART 1 TITLE: STRUCTURES-REPAIR CATALOG-MD-11-REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
